# SDR SWAA2025080598529

- Difficulty date: July 30, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 26,457 hours, 13,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL RH BIN EMERGENCY LIGHTS AFT OF OVERWING; AND R2 EMERGENCY LIGHTS INOP.<[01] TWO BATTERY PACKS (M1671 AND M1672) WERE FOUND TO BE AT FAULT. CHARGED AND OP CHECKED M1672 BATTERY PACK IAW SWA 737-800 AMM 33-51-06-610-802 AND AMM 33-51-06-960-805. REMOVED; REPLACED AND OP CHECKED M1671 BATTERY PACK IAW SWA 737-800 AMM 33-51-06-960-805. BOTH BATTERY PACKS OP CHECK GOOD.  PO# 1128809.1;[02] TWO BATTERY PACKS (M1671 AND M1672) WERE FOUND TO BE AT FAULT. CHARGED AND OP CHECKED M1672 BATTERY PACK IAW SWA 737-800 AMM 33-51-06-610-802 AND AMM 33-51-06-960-805. REMOVED; REPLACED AND OP CHECKED M1671 BATTERY PACK IAW SWA 737-800 AMM 33-51-06-960-805. BOTH BATTERY PACKS OP CHECK GOOD.
